Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Conormal differential forms
of an analytic germ

Author: Robert Gassler
Journal: Proc. Amer. Math. Soc. 124 (1996), 2619-2623
MSC (1991): Primary 14B99, 14K20, 14F10
MathSciNet review: 1346974
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A differential form vanishing on the tangent space at smooth points of a reduced embedded analytic germ is called conormal. To prove that a conormal one--form of a hypersurface vanishes at its singularities, we state a Bertini--type theorem.

References [Enhancements On Off] (What's this?)

  • [Fl] H. Flenner, Die Sätze von Bertini für lokale Ringe, Math. Ann. 229 (1977), 97--111. MR 57:311
  • [J] J.P. Jouanalou, Théorèmes de Bertini et Applicationes, Birkhäuser, 1983. MR 86b:13007
  • [L] K. Lebelt, Torsion äußerer Potenzen von Moduln der homologischen Dimension 1, Math. Ann 211 (1974), 183--197. MR 51:8092
  • [R] H. Rossi, Vector fields on Analytic Spaces, Ann. of Math. 78 (1963), 455--467. MR 29:277
  • [T] B. Teissier, Cycles evanescents, sections planes et condition de Whitney, Asterisque 7-8 (1973), 285--362. MR 51:10682
  • [V] U. Vetter, Äußere Potenzen von Differentialmoduln reduzierter vollständiger Durchschnitte, Manuscripta Math. 2 (1970), 67--75. MR 42:255
  • [Wh] H. Whitney, Tangents to an Analytic Variety, Ann. Math. 81 (1965), 496--549. MR 33:745
  • [Y] S. S.-T. Yau, Various Numerical Invariants for Isolated Singularities, Amer. J. Math. 104 (1982), 1063--1100. MR 84b:32012

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14B99, 14K20, 14F10

Retrieve articles in all journals with MSC (1991): 14B99, 14K20, 14F10

Additional Information

Robert Gassler
Affiliation: Department of Mathematics, 567 Lake, Northeastern University, Boston, Massachusetts 02115

Received by editor(s): February 23, 1995
Communicated by: Eric Friedlander
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society